# SDR UALA2009022500643

- Difficulty date: February 24, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 27,833 hours, 11,004 cycles
- Engine: Iae V2522A5
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 761674
- Part serial: 1057
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENG 2 OIL QUANTITY FLUCTUATIONS.  FLIGHT DIVERTED.  OIL TANK CHECKED FULL, NO OIL ADDED.  REPLACED THE TRANSMITTER, OPS CHECKED OKAY.
